# SDR DALA2019091205310

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 61,114 hours, 19,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5804, L/P 5430100) LT BATT EMERGENCY LIGHT C/B N35 FOUND POPPED. TROUBLE SHOT TO BATT CHARGER AT 3L EMERGENCY DOOR. M11490 REPLACED BATTERY PER AMM 33-51. OPS CHECKS GOOD PER AMM 33-51.
